EconPapers    
Economics at your fingertips  
 

Replication invariance on NTU games

Emilio Calvo (), Iñaki Garci´a () and José Zarzuelo ()
Additional contact information
Iñaki Garci´a: Dpto. Análisis Económico, Universidad de Valencia, Campus dels Tarongers, Avinguda dels Tarongers, s/n. Edificio Departamental Oriental, 46022 Valencia, Spain

International Journal of Game Theory, 2001, vol. 29, issue 4, 473-486

Abstract: Two concepts of replication (conflictual and non-conflictual) are extended from the class of pure bargaining games to the class of NTU games. The behavior of the Harsanyi, Shapley NTU, Egalitarian and Maschler-Owen solutions of the replica games is compared with that of the Nash and Egalitarian solutions in pure bargaining games.

Keywords: NTU; games; ·; NTU; solutions; ·; replication (search for similar items in EconPapers)
Date: 2001-05-04
Note: Received June 1995/Final version February 2000
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://link.springer.de/link/service/journals/00182/papers/1029004/10290473.pdf (application/pdf)
Access to the full text of the articles in this series is restricted

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:29:y:2001:i:4:p:473-486

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2020-04-23
Handle: RePEc:spr:jogath:v:29:y:2001:i:4:p:473-486